# SDR SWIA201230178

- Difficulty date: March 22, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 26,384 hours, 20,721 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB TIP FAIRING HAS 2 BURNT NUT PLATES ON UPPER FLANGE BL 112.00.  (SERVICE)  REPAIRED LIGHTNING STRIKE DAMAGE TO LEFT HORIZONTAL STAB UPPER FLANGE BL 112.00 IAW BOMBARDIER REO.
